Wydział Matematyki i Informatyki UJ - lista publikacji

1-38 z 38.

1989

34.
33.
A note on the Dubois-Efroymson dimension theorem, CANAD. MATH. BULL. 32 (1989), no. 1, 24–29
30.
Wojciech Kucharz, M.Buchner
On relative real holomorphy rings, MANUSCRIPTA MATH. 63 (1989), no. 3, 303–316
29.
Sums of 2nth powers of real meromorphic functions, MONATSH. MATH. 107 (1989), no. 2, 131–136
28.
A remark on unfoldings of smooth functions, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 3 (1989), no. 2, 163–170
27.
Wojciech Kucharz, J.Bochnak
K-theory of real algebraic surfaces and threefolds, MATH. PROC. CAMBRIDGE PHILOS. SOC. 106 (1989), no. 3, 471–480
26.
Symplectic complex bundles over real algebraic four-folds., J. AUST. MATH. SOC. 47 (1989), no. 3, 430–437
25.
How to make vector bundles algebraic, C. R. MATH. ACAD. SCI. SOC. R. CAN. 11 (1989), no. 6, 231–236
24.
Wojciech Kucharz, J.Bochnak,M.Buchner
Vector bundles over real algebraic varieties, K-THEORY 3 (1989), no. 3, 271–298
21.
Marek Jarnicki, Peter Pflug
Three remarks about the Carathéodory distance, (1989), "Deformations of mathematical structures", Springer Verlag (połaczony z Kluwer Academic Publishing)
20.
On normal extensions of unbounded operators, II. ACTA SCI. MATH. (SZEGED) 53 (1989), no. 1-2, 153--177
19.
Unbounded weighted shifts and subnormality, INTEGRAL EQUATIONS OPERATOR THEORY 12 (1989), no. 1, 146--153
18.
The normal part of an unbounded operator, NEDERL. AKAD. WETENSCH. INDAG. MATH. 51 (1989), no. 4, 495--503
15.
Foliated G-structures and Riemannian foliations, MANUSCRIPTA MATH. 66 (1989), no. 1, 45--59
14.
Le graphe d'un feuilletage admettant un systeme transverse d'équations différentielles, (FRENCH) [THE GRAPH OF A FOLIATION ADMITTING A TRANSVERSAL SYSTEM OF DIFFERENTIAL EQUATIONS] MATH. Z. 201 (1989), no. 2, 177--182
13.
There exists a prolongation functor of infinite order, V CASOPIS PV EST. MAT. 114 (1989), no. 1, 57--59
11.
Foliated and associated geometric structures on foliated manifolds, ANN. FAC. SCI. TOULOUSE MATH. (5) 10 (1989), no. 3, 337--360
9.
A functional equation for the Joukowski transformation, PROC. AMER. MATH. SOC. 106 (1989), no. 2, 423--426
8.
Grzegorz Lewicki, W.M.Kozlowski
Analyticity and polynomial approximation in modular function spaces, J. APPROX. THEORY 58 (1989), no. 1, 15--35
7.
Capacities associated to the Siciak extremal function, ANN. POLON. MATH. 49 (1989), no. 3, 279--290
6.
A remark on unconditional basic sequences, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 1--3 (1990)
5.
4.
Cycles of zeroes of holomorphic mappings, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 95--101 (1990)
3.
Krzysztof Ciesielski, Witold Obłoza
Some remarks on stable sets, Technical University Krakow Monographs vol. 77 (1989), 57-67
2.
A note on the Max Noether theorem, BULL. SOC. SCI. LETT. LÓD? 39 (1989), no. 7, 1--3
1.
On relations among analytic functions and geometry of subanalytic sets, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 117--125 (1990)